MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER HICKMAN; CHRONIC CATHETER

BARD ACCESS SYSTEMS POWER HICKMAN; CHRONIC CATHETER
Model Number 0805915
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the suction problem as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 0805915 chronic catheter allegedly experienced a suction problem.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The female patient's age and weight were not provided.

Brand Name
POWER HICKMAN
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8800638
Report Number3006260740-2019-01994
Device Sequence Number262252
Product Code LJS
UDI-Device Identifier00801741036699
UDI-Public(01)00801741036699
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0805915
Device Catalogue Number0805915
Device Lot NumberRECZ2636
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1